MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number MF-410255
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted beyond 30-calendar days from allergan¿s receipt due to the exemption transition period.Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.In response to fda report number: mw5091823.A review of the device history record has been completed.No deviations or non-conformances noted.Further investigation summary: with the information collected during the investigation, there is enough evidence to support that device serial number (b)(4) was manufactured under controlled conditions in accordance with allergan procedures.Seal strength results were acceptable.Environmental monitoring results were found to be acceptable and they confirmed that there was not an adverse impact on environmental conditions, device quality or performance.The sterilization run (b)(4) is not related to any additional complaint infection record reported as of today.During the trend review of all infection complaints for gel breast implants for the period of april 2018 through march 2020, was noted an outlier in sep-18.An additional analysis was performed to determine any pattern or any similarities relation between pr¿s involved.It was found that one primary packaging operator was involved in more than one occasion, however the person was trained in the corresponding procedure.Also, calibrations, maintenance and validations of the equipment involved in more than one occasion were reviewed and it was determined that they were performed on time and met specifications.In addition, all the records involved in this month were reviewed and no issues were found associated to either event.Given the fact that the cause of the infection cannot be specifically associated to manufacturing process, and there is not an adverse trend for this type of event no corrective action is deemed necessary at this time.The event of "infection" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: patient reported "in have had them removed and replaced numerous times due to what we thought was infection.".
 
Event or Problem Description
Patient reported right side "had them removed and replaced.Due to what we thought was infection".Device has been explanted.
 
Additional Manufacturer Narrative
Reason for reoperation: "fear alcl.".
 
Event or Problem Description
Patient representative reported "removal of implants due to fear alcl.".

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS  
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key10655772
Report Number9617229-2020-07618
Device Sequence Number17039313
Product Code FTR
UDI-Device Identifier10888628003446
UDI-Public10888628003446
Combination Product (Y/N)N
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/03/2020
Device Model NumberMF-410255
Device Catalogue NumberMF-410255
Device Lot Number2710725
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2020
Supplement Date Received by Manufacturer06/24/2022
Initial Report FDA Received Date10/09/2020
Supplement Report FDA Received Date07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale